MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/6MM, 60 CM; PERCUTANEOUS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/6MM, 60 CM; PERCUTANEOUS LEAD
Model Number 3156
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturing numbers: 1627487-2021-00948, 1627487-2021-00950, 1627487-2021-00951.It was reported that the patients leads have migrated, which caused ineffective stimulation.In turn, the patient may undergo surgery at a later time to address the issue.
 
Event or Problem Description
Related manufacturing numbers: 1627487-2021-00948, 1627487-2021-00950, 1627487-2021-00951.It was reported that the patient underwent surgical intervention on 24 feb 2021, where in the leads were explanted and replaced.Effective therapy was established post-op.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
QUATTRODE LEAD, 3/6MM, 60 CM
Common Device Name
PERCUTANEOUS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11289655
Report Number1627487-2021-00949
Device Sequence Number3543957
Product Code LGW
UDI-Device Identifier05414734401623
UDI-Public05414734401623
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2011
Device Model Number3156
Device Catalogue Number3156
Device Lot Number2793443
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer02/24/2021
03/15/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date03/11/2021
03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PERCUTANEOUS LEAD X3
Outcome Attributed to Adverse Event Other;
Patient Weight86